| Model Number |
DWB996 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
09/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent reverse shoulder replacement on (b)(6) 2019.Patient has had a long standing history of wound infection, which has required multiple re-operations for wound washout and change of poly.Surgery yesterday also resulted in exchange of humeral poly and also the glenosphere on this occasion, with copious lavage.Multiple tissue specimens taken.
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device discarded by scrub nurse.
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description